Alert archive / Tennessee / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 119, NWS Morristown, TN
NWS Morristown, TN issued this severe thunderstorm warning at Jul 8, 2016, 6:38 PM EDT for Blount County, Sevier County, Tennessee. It was in force for 52 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 8, 2016, 6:38 PM EDT (22:38 UTC)
- Expired
- Jul 8, 2016, 7:30 PM EDT
- In force
- 52 min
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Blount County, TN, Sevier County, TN
The radar
The Knoxville radar (KMRX), 70 km from the middle of the area, began a volume at 22:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 8, 6:40 PM EDT | TSTM WND DMG | 3 W Walland, TN | NUMEROUS TREES DOWNED BY THUNDERSTORM OUTFLOW WINDS. |
| Jul 8, 6:45 PM EDT | TSTM WND GST 63 | 1 Nw Alcoa, TN | MEASURED AT MCGHEE TYSON |
| Jul 8, 6:57 PM EDT | TSTM WND DMG | Elkmont, TN | NUMEROUS TREES DOWN THOUGHOUT GSMNP. TREES THROUGH CARS AND CAMPERS. |
| Jul 8, 7:10 PM EDT | TSTM WND DMG | Seymour, TN | NUMEROUS TREES DOWN IN SEYMOUR. MINOR STRUCTURAL DAMAGE TO A FEW HOMES. ROOF OFF THE DOLAR GENERAL STORE ON HIGHWAY 441. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 8, 1:34 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 10.6 hours before the alert went out and 254 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2067 J/kg
- Mixed-layer CIN
- -80 J/kg
- Mixed-layer LCL
- 1056 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 136 m²/s²
- 0-3 km storm-relative helicity
- 149 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
608
WUUS54 KMRX 082238
SVRMRX
TNC009-155-082330-
/O.NEW.KMRX.SV.W.0119.160708T2238Z-160708T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
638 PM EDT FRI JUL 8 2016
THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BLOUNT COUNTY IN EASTERN TENNESSEE...
SOUTHWESTERN SEVIER COUNTY IN EASTERN TENNESSEE...
* UNTIL 730 PM EDT
* AT 638 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES WEST OF PIGEON FORGE TO NEAR LOUISVILLE...
MOVING SOUTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MARYVILLE...ALCOA...GATLINBURG...PIGEON FORGE...LOUISVILLE...
ROCKFORD...EAGLETON VILLAGE...FRIENDSVILLE...TOWNSEND...WALLAND...
HAPPY VALLEY...SEYMOUR...ROUNDTOP MOUNTAIN S.P....WEARS VALLEY...
ELKMONT...WILDWOOD...CADES COVE...CLOVER HILL...
GREAT SMOKY MOUNTAINS N.P. AND DEALS GAP.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3549 8394 3550 8398 3580 8417 3579 8414
3581 8414 3586 8392 3585 8391 3584 8385
3588 8381 3591 8372 3564 8338 3556 8350
3556 8359 3558 8361 3556 8377 3552 8383
3552 8388 3547 8392 3546 8395
TIME...MOT...LOC 2238Z 308DEG 35KT 3581 8372 3576 8408
HAIL...<.75IN
WIND...60MPH
$$
DGS1 follow-up statement
314
WWUS54 KMRX 082258
SVSMRX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
658 PM EDT FRI JUL 8 2016
TNC009-155-082330-
/O.CON.KMRX.SV.W.0119.000000T0000Z-160708T2330Z/
BLOUNT TN-SEVIER TN-
658 PM EDT FRI JUL 8 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR BLOUNT AND SOUTHWESTERN SEVIER COUNTIES...
AT 657 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES EAST OF EAGLETON VILLAGE TO NEAR MARYVILLE...
MOVING SOUTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...LAW ENFORCEMENT.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
MARYVILLE...ALCOA...GATLINBURG...PIGEON FORGE...EAGLETON VILLAGE...
TOWNSEND...WALLAND...HAPPY VALLEY...ROUNDTOP MOUNTAIN S.P....WEARS
VALLEY...ELKMONT...WILDWOOD...CADES COVE...CLOVER HILL...GREAT SMOKY
MOUNTAINS N.P....DEALS GAP AND SEYMOUR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SITUATION. THESE STORMS HAVE A HISTORY OF
PRODUCING WIDESPREAD WIND DAMAGE ACROSS SOUTHERN KNOX COUNTY. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3571 8411 3589 8370 3564 8338 3556 8350
3556 8359 3558 8361 3556 8377 3552 8383
3552 8388 3547 8392 3546 8395 3549 8394
3550 8398
TIME...MOT...LOC 2257Z 320DEG 21KT 3580 8380 3568 8404
HAIL...<.75IN
WIND...60MPH
$$
DGSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 2:01 PM EDT, 4 hours 37 minutes earlier.
Area forecast discussion, Jul 8, 2:01 PM EDT, 4 hours 37 minutes before
Area Forecast Discussion National Weather Service Morristown TN 201 PM EDT FRI JUL 8 2016 .SHORT TERM (This Afternoon through Saturday)... Showers and storms are beginning to form to the north and west as a boundary from earlier convection moves into the Plateau counties. Current water vapor imagery and RAP upper air analysis indicates a weak shortwave trough moving eastward across Kentucky and Tennessee. At the surface, a low pressure center is well to the north across the Great Lakes with a cold front stretching down from this low into the Southern Plains. Temperatures late this morning and early afternoon have warmed quickly into the mid 80s to low 90s with dewpoints in the low to mid 70s. This combination has produced SBCAPE values in the 2500-4000 J/Kg range with the higher numbers presently across the Plateau counties. The weak shortwave trough has increased the deep layer shear some into the 25-35 kt range. PW values remain elevated across the region with readings ranging from around 1.8-2.0 inches. There is also some mid-level dry air in the soundings that will increase downdraft velocities. Overall, expect severe storms to develop over the next couple of hours in the extremely unstable airmass over the area. The main threat with these storms will be damaging winds, localized flash flooding and hail up to size of quarters. Again considered going with a flash flood watch but 3-hr flash flood guidance is still around 2-3 inches areawide. The storms should move at a decent pace with mid- level winds in the 30-40 kt range. In addition, expect most of the activity will come to an end around 00z. Regardless, some localized flooding and a couple of flash flooding warning are not out of the question. Still some question regarding PoPs tonight. Some of the models bring in the area of showers and storms currently back across Arkansas and Oklahoma late tonight. Kept at least some mention of PoPs in the forecast to account for this. Regardless, do not expect anything strong or severe with the precip. potential overnight. On Saturday, the upper level trough across the Great Lakes will push further to the southeast into the Mid-Atlantic. The cold front will sink south into northern portions of the forecast area with drier air moving in with PW values dropping down into the 1.0-1.2 inch range across northern portions of the area. PW values will still remain in the 1.7-1.9 inch range across southern portions of the area with a moisture gradient along the front. SBCAPE values will range from a more reasonable 1000-2000 J/Kg with deep layer shear around 10 kts. Therefore, just expect a few scattered storms along and south of the frontal boundary on Saturday with very small chances for a stronger storm or two. .LONG TERM (Saturday Night through Friday)... Models are having some trouble agreeing on the movement of a midlevel low that is located over West TN/E AR at the start of this period. The NAM drifts it slowly NE through Monday, the ECMWF takes it east into SW VA by 00Z Tue, and the GFS moves it SE into AL by Sunday night before moving it N into Middle TN on Monday. With this uncertainty, will keep POPs in the chance range for the next few days. Southern portions of the area will continue to be favored for mainly diurnally-based thunderstorms on Sunday due to the presence of a boundary and higher theta-e air in that area. High pressure over the Lower Great Lakes and Ohio Valley and some lower surface dewpoints should help keep northern sections mainly dry. Model PW depictions show a good gradient across the area from N to S. This starts to change on Monday as the high shifts east and the midlevel low to our west makes slight eastward progress, spreading moisture and instability farther north. Finer details will depend on the track of the midlevel low, but the entire area should have at least scattered convection by Monday afternoon. For Tuesday through Friday, the general pattern will be a broad trough across the Great Lakes and New England, with a large ridge over FL and the Bahamas. Weak disturbances at the base of the trough will enhance thunderstorm chances at times, but the precision of models to depict them accurately this far out is doubtful. Will lean the forecast toward diurnally-based scattered showers and thunderstorms each day, with near normal temperatures. && .AVIATION... VFR conditions currently across the terminals with scattered showers and storms developing to the west. VCTS is expected for much of the afternoon at KTYS and KTRI. Confidence is less further south at KCHA and have not mentioned VCTS at this time but may need to make amendments later. The storms at KTYS and KTRI will reduce visibilities down to IFR at times with strong wind gusts. Timing remains uncertain and have not included any tempo groups at this time for TSRA but again will make amendments when necessary. Activity will decrease in coverage near sunset with IFR ceilings moving in at KTRI near sunrise. && .MRX WATCHES/WARNINGS/ADVISORIES... NC...None. TN...None. VA...None. && MA/DGS
Hazardous weather outlook, Jul 8, 2:22 PM EDT, 4 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MORRISTOWN TN 222 PM EDT FRI JUL 8 2016 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-091830- CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- 222 PM EDT FRI JUL 8 2016 /122 PM CDT FRI JUL 8 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ...SCATTERED SEVERE THUNDERSTORMS ARE POSSIBLE FROM MID-AFTERNOON THROUGH EARLY EVENING... ...TORRENTIAL RAINS WITH LOCALIZED FLASH FLOODING IS ALSO POSSIBLE THIS AFTERNOON AND EVENING... ANOTHER BROKEN LINE OF THUNDERSTORMS WILL DEVELOP ACROSS MIDDLE TENNESSEE AND SOUTHEAST KENTUCKY THIS AFTERNOON...THEN MOVE EAST INTO EAST TENNESSEE AND SOUTHWEST VIRGINIA. THE AIR-MASS ACROSS THE TENNESSEE VALLEY AND SOUTHERN APPALACHIANS WILL BECOME QUITE MOIST AND UNSTABLE THIS AFTERNOON AHEAD OF THIS LINE. SOME OF THESE STORMS WILL BECOME STRONG TO SEVERE WITH THE MAIN CONCERN BEING DAMAGING WINDS...HAIL UP TO QUARTER SIZE...TORRENTIAL RAINS AND LOCALIZED FLASH FLOODING. THE GREATEST COVERAGE AND INTENSITY OF THESE STORMS WILL BE THROUGH 8 PM EDT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED SATURDAY THROUGH MONDAY...MAINLY ACROSS EAST TENNESSEE AND SOUTHWEST NORTH CAROLINA. SOME STRONG STORMS ARE POSSIBLE PRODUCING GUSTY WINDS...FREQUENT LIGHTNING...AND HEAVY RAINS...MAINLY DURING THE AFTERNOON AND EARLY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON AND EVENING.
In the hours before
Special weather statement, Jul 8, 6:03 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
603 PM EDT FRI JUL 8 2016
VAZ005-008-082245-
WASHINGTON VA-SCOTT VA-
603 PM EDT FRI JUL 8 2016
...SIGNIFICANT WEATHER ADVISORY FOR WASHINGTON...AND SOUTHEASTERN
SCOTT COUNTIES AND THE CITY OF BRISTOL UNTIL 645 PM EDT...
AT 602 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
WEBER CITY...OR NEAR GATE CITY...MOVING EAST AT 35 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
BRISTOL VA...ABINGDON...HILTONS...HOLSTON...
BENHAMS AND HILANDER PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FOR
SOUTHWESTERN VIRGINIA.
LAT...LON 3660 8199 3660 8254 3670 8256 3674 8234
3671 8233 3672 8232 3673 8230 3677 8219
3681 8203
TIME...MOT...LOC 2202Z 261DEG 16KT 3663 8248
05/MALocal storm report, Jul 8, 6:05 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
605 PM EDT FRI JUL 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM TSTM WND DMG HARROGATE-SHAWANEE 36.58N 83.64W
07/08/2016 CLAIBORNE TN 911 CALL CENTER
TREES DOWNED.
0515 PM TSTM WND DMG TAZEWELL 36.46N 83.58W
07/08/2016 CLAIBORNE TN 911 CALL CENTER
TREES DOWNED.
&&
13Local storm report, Jul 8, 6:11 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
611 PM EDT FRI JUL 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0603 PM HAIL PIGEON FORGE 35.79N 83.56W
07/08/2016 E1.00 INCH SEVIER TN TRAINED SPOTTER
&&
13Local storm report, Jul 8, 6:28 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
628 PM EDT FRI JUL 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0552 PM TSTM WND DMG SURGOINSVILLE 36.47N 82.86W
07/08/2016 HAWKINS TN PUBLIC
NUMEROUS TREES DOWN.
0548 PM TSTM WND DMG ROGERSVILLE 36.41N 83.01W
07/08/2016 HAWKINS TN PUBLIC
NUMEROUS TREES DOWN.
&&
13Local storm report, Jul 8, 6:30 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
630 PM EDT FRI JUL 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TSTM WND DMG KINGSTON 35.87N 84.51W
07/08/2016 ROANE TN 911 CALL CENTER
NUMEROUS TREES DOWN ACROSS THE COUNTY.
&&
13Local storm report, Jul 8, 6:37 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
637 PM EDT FRI JUL 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0607 PM TSTM WND DMG 1 W POWELL 36.03N 84.05W
07/08/2016 KNOX TN TRAINED SPOTTER
LARGE TREE DOWN BLOCKING EMORY ROAD...AND IT ALSO TOOK
OUT POWER LINES.
&&
13The office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 4:47 PM EDT | Severe Thunderstorm Warning | MRX | Morgan | 28 min |
| Jul 8, 4:51 PM EDT | Severe Thunderstorm Warning | MRX | Campbell, Claiborne | 39 min |
| Jul 8, 5:02 PM EDT | Special Weather Statement | MRX | Monroe | 43 min |
| Jul 8, 5:10 PM EDT | Severe Thunderstorm Warning | MRX | Morgan | 35 min |
| Jul 8, 5:10 PM EDT | Severe Thunderstorm Warning | MRX | Monroe | 35 min |
| Jul 8, 5:13 PM EDT | Severe Thunderstorm Warning | MRX | Grainger, Hancock | 30 min |
| Jul 8, 5:21 PM EDT | Areal Flood Advisory | MRX | Morgan | 3 hr |
| Jul 8, 5:26 PM EDT | Special Weather Statement | MRX | Johnson | 49 min |
| Jul 8, 5:37 PM EDT | Special Weather Statement | MRX | Greene, Hamblen, Hawkins | 23 min |
| Jul 8, 5:43 PM EDT | Severe Thunderstorm Warning | MRX | Anderson, Knox | 32 min |
| Jul 8, 5:52 PM EDT | Severe Thunderstorm Warning | MRX | Greene, Hamblen, Hawkins, Sullivan, Washington | 53 min |
| Jul 8, 6:01 PM EDT | Severe Thunderstorm Warning | MRX | Cocke, Sevier | 44 min |
| Jul 8, 6:03 PM EDT | Severe Thunderstorm Warning | MRX | Morgan, Roane | 57 min |
| Jul 8, 6:07 PM EDT | Severe Thunderstorm Warning | MRX | Blount | 38 min |
| Jul 8, 6:10 PM EDT | Severe Thunderstorm Warning | MRX | Blount, Knox | 35 min |
| Jul 8, 6:14 PM EDT | Severe Thunderstorm Warning | MRX | Carter, Johnson, Unicoi | 61 min |
| Jul 8, 6:26 PM EDT | Areal Flood Advisory | MRX | Knox, Loudon, Roane | 2 hr |
| Jul 8, 6:33 PM EDT | Severe Thunderstorm Warning | MRX | Blount, Loudon, Monroe | 27 min |
| Jul 8, 6:53 PM EDT | Severe Thunderstorm Warning | MRX | Blount, Loudon, Monroe | 52 min |
| Jul 8, 7:21 PM EDT | Severe Thunderstorm Warning | MRX | McMinn, Monroe | 39 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.